# SDR UPS08651670

- Difficulty date: February 14, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Condition: Inoperative
- Location: Flight Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C YAWED CONTINUOUSLY LT AND RT AT HIGH SPEEDS.   T/S FOUND M509 RT UPR YAW DAMPER SERVO LVDT RESISTANCE VALUE ABNORMAL AND M317 O/B SPOILER NR 12 PCA LVDT PIN 8 SHROTED TO CASING. BOTH M509 RT UPPER YAW DAMPER SERVO AND M317 O/B SPOILER NR 12 PCA REPLACED. YAW DAMPER SERVO INSTALLATION TEST O/B SPOILER NR 12 PCA INSTALLATION TEST NORMAL.
